# SDR CALA0300025

- Difficulty date: January 28, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 55,652 hours, 25,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE PRESSURE DECK WEB AT STA 665 - 675, RBL 35 - 45.  THE CRACK WAS ESTIMATED TO BE .5 - .75 INCH LONG.  THE AREA WAS REPAIRED IAW SRM 53-60-51, FIGURE 203 AND ECRA 5310-04316.
